Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

High TSH, do not have any symptoms, advised thyronorm. Taking telmisartan, amlodipine. Suggestion?

Dear Sir, I am Ravikumar, using telmisartan 40mg with amlodipine in the morning, and atorvastatin 10mg in the night. Yesterday blood report of mine showed T3, T4 levels are within normal but TSH is 21.2 (blood taken at 7am) and second test of TSH performed after 2 days of first one showed 15.6 (blood taken at 12pm). When I contacted endocinologist suggested to start thyronorm tab (75mg). I don t have any symptons related to hypothyroidism . Please kindly suggest me?
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi Dear Ravikumar thanks for your question,your taking telmimisartan 40mg ,atrorvastin10mg and your serial reading of TSH are 21.2 and 15.6 and your endocrinologist has advised you thyronorm 75 mg ,though you dont have any symptoms ,Dear Ravi your advised to take thyronom although you don't have symptoms.Hypothyroidism produce metabolic syndrome ,which along with other metabolic disturbances will produce symptoms which will be difficult to control later on,and you already taking atorvastin for what ? your taking this medicine for increased fats level in blood and hypothyroidism is contributory factor in hyper triglyceridemia ,so go for thyronorm as prescribed by endocrinologist
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor